Stability of bicanonical curves of genus three

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 319
  • Download : 0
We work out the geometric invariant theory of the Hilbert scheme and the Chow variety of bicanonically embedded curves of genus three. We show that a Hilbert semistable bicanonical curve has node, ordinary cusp and tacnode as Singularity but does not admit elliptic tails or bridges, and that it is Hilbert stable if, moreover, it does not have a tacnode. We prove that a Chow semistable bicanonical curve allows the same set of singularities but no elliptic tail, and that those with an elliptic bridge or a tacnode are identified ill the GIT quotient space. We also give a geometric description of the birational morphism from the Hilbert quotient to the Chow quotient. (C) 2009 Elsevier B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2009-10
Language
English
Article Type
Article
Citation

JOURNAL OF PURE AND APPLIED ALGEBRA, v.213, pp.1991 - 2000

ISSN
0022-4049
DOI
10.1016/j.jpaa.2009.02.015
URI
http://hdl.handle.net/10203/103886
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0